Search
  • Nathira Salim

Side Effects Part 2 - C2

Welcome back to my blog where I post stuffs from discovery to recovery! I am thinking of making this phrase an opening for every post of mine. It's catchy to me.


Updating my new found side effects after the 2nd chemo today. Though this is around the ending of week 2, but it will be around mid Dec when this post is published. The new side effects are as follows:


1) Dark spots on the tongue.

I was taken aback to notice this, but it is in my opinion hideous. There are some large dark sports here and there on the tongue, ugly, but not the end of the world.


2) Change in taste

Change in taste buds. Nothing tastes good anymore. I feel food that used to be sweet, spicy or sour, they are maybe one level short of achieving that particular taste. This is true even for my mum's cooking.


3) Dark colouring in fingernails

Theres a dark deep blue colouring at the tip of my thumbs now, again, not life altering. Can live with it.


4) Oral pain

Having pain around my gum. It was kind of bad a few days ago where I had severe pain and even in my dream I was aware of it. I remember in my dream, the pain was so bad, I took out the tooth at the back of my mouth and was wondering why it still hurts even after taking the damn thing out. I woke up early that day. I took a cup of hot tea and two slices of bread then gulped down 2 panadols to help me with the pain. I wouldn't say the pain was gone, but the intensity of the pain I was having in my head decreased.


Everyday I am finding out something new about the side effects. I am taking note as much as I can. I wonder how I will look like at the end of this treatment. Would I look like me still or someone hideous? Let's wait to find out.


5 views0 comments

Recent Posts

See All
 

Subscribe Form

  • Facebook
  • Twitter
  • LinkedIn

©2020 by Hira's First. Proudly created with Wix.com